WEAK SOLUTIONS TO THE TWO-DIMENSIONAL DERIVATIVE GINZBURG-LANDAU EQUATION

郭伯灵王碧祥

应用数学学报 ›› 1999, Vol. 22 ›› Issue (1) : 0-0.

PDF(254 KB)
PDF(254 KB)
应用数学学报 ›› 1999, Vol. 22 ›› Issue (1) : 0-0. DOI: 10.12387/C1999007
论文

WEAK SOLUTIONS TO THE TWO-DIMENSIONAL DERIVATIVE GINZBURG-LANDAU EQUATION

    郭伯灵王碧祥
作者信息 +

WEAK SOLUTIONS TO THE TWO-DIMENSIONAL DERIVATIVE GINZBURG-LANDAU EQUATION

    GUO BOLING;WANG BIXIANG
Author information +
文章历史 +

摘要

In this paper, we deal with the generalized derivative Ginzburg-Landau equation in two spatial dimensions, and obtain the existence of global weak solutions for this equation subject to periodic boundary conditions.

Abstract

In this paper, we deal with the generalized derivative Ginzburg-Landau equation in two spatial dimensions, and obtain the existence of global weak solutions for this equation subject to periodic boundary conditions.

关键词

Global weak solution

Key words

approxim

引用本文

导出引用
郭伯灵王碧祥. WEAK SOLUTIONS TO THE TWO-DIMENSIONAL DERIVATIVE GINZBURG-LANDAU EQUATION. 应用数学学报, 1999, 22(1): 0-0 https://doi.org/10.12387/C1999007
GUO BOLING;WANG BIXIANG. WEAK SOLUTIONS TO THE TWO-DIMENSIONAL DERIVATIVE GINZBURG-LANDAU EQUATION. Acta Mathematicae Applicatae Sinica, 1999, 22(1): 0-0 https://doi.org/10.12387/C1999007
PDF(254 KB)

63

Accesses

0

Citation

Detail

段落导航
相关文章

/